# SDR VGQY2010081300093

- Difficulty date: August 13, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 119,067 hours, 23,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSPECTION ON TENSION TIE AND FRAME AT LT BS 820, FOUND 01 EA HOLE CRACK INDICATION ON FWD CHANNEL.  FWD CHANNEL AT LT BS STA 820 TRIMMED OUT.  FABRICATED NEW FWD CHANNEL PER SRM 53-10-11 REV 117, FIGURE 2.  NEW CHANNEL INSTALLED PER SRM 51-30-02 REV 117.
